# SDR UIEA2015012900058

- Difficulty date: January 29, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,838 hours, 19,069 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018552000
- Part serial: 0905200084DCD
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGER STATUS MSG.  REPLACED APU BATTERY.  OPERATIONS CHECKED OK.
